12 pictures in Acne.org Experience - Caution!

Dermatitis Update - Progress after 4 days of Protopic - August 6, 2017

CalamityCase
Sign in to follow this  
Followers 0

Progress photo on dermatitis caused by AHA 10%. This is the 4th day after starting the prescription called Protopic - a topical steroid cream. Note that rash is almost gone. 

Rash completely healed within 7 days and my skin was clear for the first time in months. 

 


  Report Picture
Sign in to follow this  
Followers 0
From the album

Acne.org Experience - Caution!

  • 12 pictures
  • 0 comments

Photo Information

0 Comments

There are no comments to display.

Create an account or sign in to comment on this picture or upload your own pictures or videos

You need to be a member in order to comment on an picture or upload pictures or videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now